# SDR COMA0560658

- Difficulty date: November 30, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 13,227 hours, 10,913 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibrator
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5525 - LT ENGINE VIBE CAUTION.  FOUND LT ENGINE VIBRATION TO BE WITHIN LIMITS.  RETURNED TO SERVICE.
